# SDR IPXA2019082345933

- Difficulty date: August 21, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- Aircraft time: 20,038 hours, 13,514 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Message
- Condition: False Activation
- Location: Tat Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - AFTER TAKEOFF THE TAT PROBE EICAS MSG DISPLAYED AND TAT LIGHT ILLUMINATED.REPLACED TAT PROBE W/REF TO AMM 34-12-02-401. ACCOMPLISHED OPERATIONAL TEST W/REF TO AMM 30-33-00-715-01. SYS CK'S SATIS. THIS CLEARS M680842
